# SDR 07FDEA01939

- Difficulty date: May 22, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AFA7132
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR-LOWER JAMB FITTING NR 1 SHOWS CORROSION AT LOWER FORWARD HOLE.  REPAIRED LOWER JAMB AND REPLACED SUPPORT FITTING NR 1 IAW FEDEX EA 8-5230-110663.  "FUSELAGE- MAIN CARGO DOOR - LOWER JAMB FITTING INSPECTION AND DOOR RIG."
